MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION, INC. HYDROSOFT HELICAL; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number 100154H2HS-V-A2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two days after treatment of an acom aneurysm with embolization coil implants, the patient developed weakness of their right leg.A ct scan performed 9 days post procedure showed "spots" or infarctions.The patient is reported to be "doing well.".
 
Additional Manufacturer Narrative
The device was implanted in the patient and was not available for evaluation.Medical imaging was received and is currently under review.A supplemental report will be submitted with the investigation results.
 
Event or Problem Description
See h11 for investigation conclusion.
 
Additional Manufacturer Narrative
Procedure/medical information review: imaging review, (b)(6), (b)(6), md, on (b)(6) 2025: two radiographic images are supplied.They are not labeled as the time or date.(b)(6) _pic1 (2): (b)(6) left (b)(6) with contrast.Medium-packed coils are seen in a small acom aneurysm.I do not see any branch occlusions.(b)(6)_pic2: axial brain mri scan.There is an infarct in the area of the territory of the artery of heubner (caudate nucleus, anterior basal ganglia).This infarct is likely caused by occlusion of the artery of heubner either at the time of the procedure or shortly after.It was likely associated with the neck of the aneurysm or in close proximity to it.Visual analysis: a visual inspection of the device captured in this file could not be performed as a physical device was not returned for evaluation.Investigation findings: without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformance's.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Ifu review (additional information can be found in the ifu): potential complications: potential complications include but are not limited to: hematoma at the site of entry, vessel perforation, aneurysm rupture, parent artery occlusion, incomplete aneurysm filling, emboli, hemorrhage, ischemia, vasospasm, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.Cases of chemical aseptic meningitis, edema, hydrocephalus and/or headaches have been associated with the use of embolization coils in the treatment of large and giant aneurysms.The physician should be aware of these complications and instruct patients when indicated.Appropriate patient management should be considered.Warnings and precautions: the hes is intended for single use only.Do not resterilize and/or reuse the device.After use, dispose in accordance with hospital, administrative and/or local government policy.Do not use if the packaging is breached or damaged.If a coil must be retrieved from the vasculature after detachment, do not attempt to withdraw the coil with a retrieval device, such as a snare, into the delivery catheter.This could damage the coil and result in device separation.Remove the coil, microcatheter, and any retrieval device from the vasculature simultaneously.Detachment of the hes coil.33.When the v grip® detachment controller is properly connected to the v trak® delivery pusher, a single audible tone will sound and the light will turn green to signal that it is ready to detach the coil.If the detachment button is not pushed within 30 seconds, the solid green light will slowly flash green.Both flashing green and solid green lights indicate that the device is ready to detach.If the green light does not appear, check to ensure that the connection has been made.If the connection is correct and no green light appears, replace the v grip® detachment controller.35.Push the detachment button.When the button is pushed, an audible tone will sound and the light will flash green.36.At the end of the detachment cycle, three audible tones will sound and the light will flash yellow three times.This indicates that the detachment cycle is complete.If the coil does not detach during the detachment cycle, leave the v grip® detachment controller attached to the v trak® delivery pusher and attempt another detachment cycle when the light turns green.37.The light will turn red after the number of detachment cycles specified on the v grip® labeling.Do not use the v grip® detachment controller if the light is red.Discard the v grip® detachment controller and replace it with a new one when the light is red.38.Verify detachment of the coil by first loosening the rhv valve, then pulling back slowly on the delivery system and verifying that there is no coil movement.If the implant did not detach, do not attempt to detach it more than two additional times.If it does not detach after the third attempt, remove the delivery system.Two radiographic images were provided for review.They are not labeled as the time or date.The review of the images is as follows: (b)(6) pic1 (2): ap oblique left ica dsa with contrast.Medium-packed coils are seen in a small acom aneurysm.No branch occlusions can be seen.(b)(6)_pic2: axial brain mri scan.There is an infarct in the area of the territory of the artery of heubner (caudate nucleus, anterior basal ganglia).The images confirm the presence of the infarct as described in the reported event.This infarct is likely caused by occlusion of the artery of heubner either at the time of the procedure or shortly after.It was likely associated with the neck of the aneurysm or in close proximity to it.Without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.

Brand Name
HYDROSOFT HELICAL
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22800873
Report Number2032493-2025-90400
Device Sequence Number20782986
Product Code HCG
UDI-Device Identifier00816777022844
UDI-Public00816777022844
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100154H2HS-V-A2
Device Catalogue Number100154H2HS-V
Device Lot Number0000518931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROSOFT-10-AV (100203H2HS-V-A2, 0000480537).; HYDROSOFT-10-AV (100308H2HS-V-A2, 0000521237).; HYDROSOFT-10-AV (100310H2HS-V-A2, 0000513886).; HYDROSOFT-10-AV (100508H2HS-V-A2, 0000369911).; HYDROSOFT-3D-AV (100102HFRM-V, 0000334533).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown